# SDR ASAA2018071625391

- Difficulty date: June 25, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 39,323 hours, 11,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION PANEL STA 767 TO 792 IS CORRODED. GROUNDED - YES. REMOVED CORR FROM RT TRANSITION PANEL STA 767 TO 792 FOUND TO BE OUT OF LIMITS IAW SRM 53 60 15 1A 1 FIG 103 DETAIL D. REMOVED/REPLACED TRANSITION PANEL IAW SRM 51 40 02 0G 0 FIG 8 AND PARA 4 AND 5 W 1 O .050 R .027 L 1 D .023.
